MAUDE Adverse Event Report: MO016 MO-MOBERLY INFANT HEEL WARMER,SQUEEZE, 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

MO016 MO-MOBERLY INFANT HEEL WARMER,SQUEEZE, 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number 11460-010T
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Event or Problem Description
Night shift nicu rn opened an infant heel warmer and it did not activate.The powder came out through the top and got in the rn's eye.Shift supervisor was notified and called poison control for instruction on exposure.Rn flushed eye at time of contact and used artificial tears for treatment.Rn having no pain or further complications.
 
Additional Manufacturer Narrative
A sample was received for evaluation and the investigation determined that the sample received was already activated but the defect reported was unconfirmed.The root cause could not be determined as the sample had no apparent defects and was not found to be leaking.Device history record review was completed on the reported lot, and the lot was manufactured and released in compliance with all requirements.No anomalies were found during review of the records.Cardinal health will continue to monitor complaint trends for this reported issue of burst and work to identify improvement activities to minimize reoccurrence.

Brand Name
INFANT HEEL WARMER,SQUEEZE, 4X4IN
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key16287435
Report Number1423537-2023-00876
Device Sequence Number4757968
Product Code MPO
UDI-Device Identifier10630140017391
UDI-Public10630140017391
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11460-010T
Device Catalogue Number11460-010T
Device Lot NumberV2P263C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2023
Initial Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age42 YR
Patient SexFemale
Patient Weight82 KG